Duke Mathematical Journal

On homogeneous Riemannian manifolds

W. Ambrose and I. M. Singer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 25, Number 4 (1958), 647-669.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077468199

Mathematical Reviews number (MathSciNet)
MR0102842

Zentralblatt MATH identifier
0134.17802

Digital Object Identifier
doi:10.1215/S0012-7094-58-02560-2

Subjects
Primary: 53.00
Secondary: 22.00

Citation

Ambrose, W.; Singer, I. M. On homogeneous Riemannian manifolds. Duke Math. J. 25 (1958), no. 4, 647--669. doi:10.1215/S0012-7094-58-02560-2. http://projecteuclid.org/euclid.dmj/1077468199.


Export citation